# SDR CA991007087

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bracket
- Part number: 69181946
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG ACTUATOR UPPER SUPPORT BRACKET CRACKED AT TRUNNION SUPPORT LT AND RT LOWER ATTACH HOLES CRACKED.  REPLACED.
